# SDR UIEA2020032300518

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,878 hours, 11,067 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CTR R FUEL PUMP EICAS W/ 3.4 QTY PRIOR TO T/O. RAN QRH.( PERFORMED CTR R FUEL PUMP OPS CHECK IAW AMM 28-22-00. NO EICAS MSG PRESENT. OPS CHECK NORMAL, NO FUEL IN CENTER. )
